MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) 2525T MICRONY II, SR+, PKGD/STER; Pulse-Generator, Single Chamber, Sensor Driven, Implantable

Abbott Medical (CRM-Sylmar) 2525T MICRONY II, SR+, PKGD/STER; Pulse-Generator, Single Chamber, Sensor Driven, Implantable
Model Number 2525T
Medical Device Problem Codes Premature Discharge of Battery (1057); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During an in-clinic follow-up, an increase in battery impedance was observed on the device.Premature battery depletion was suspected but not confirmed.A revision procedure was performed.The device was explanted to resolve the event.The patient is stable with no consequences.Further information has been requested.

Brand Name
2525T MICRONY II, SR+, PKGD/STER
Common Device Name
Pulse-Generator, Single Chamber, Sensor Driven, Implantable
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50903232
Report Number2017865-2026-20399
Device Sequence Number16130487
Product Code LWO
UDI-Device Identifier05414734006224
UDI-Public(01)05414734006224(10)4874589(17)161130
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P970013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2016
Device Model Number2525T
Device Lot Number4874589
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown